It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 12-03-2012, 12:38 PM   #1
Newbie
(female)
 
Join Date: Mar 2009
Posts: 1
sandibartkus HB User
Post Fentanyl patch

Hi,
I am a little worried about the side effects I've read about.

I am currently taking 9 7.5/325 Norco.

What are the worst side effects and do they go away?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Sore and red patch on tongue jack2059 General Health 4 07-21-2011 09:03 AM
burning patch/dead patch camalott4 General Health 0 08-28-2010 08:30 PM
Motion Sickness Patch & Rash? Accutane2X General Health 0 04-17-2009 07:45 AM
Question on Lidoderm Patch Katielyn General Health 12 01-08-2009 08:34 PM
Incredibly dry patch of skin on my foot. MrZeely General Health 5 02-08-2008 07:24 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!